# SDR DALA2024011500578

- Difficulty date: January 15, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 42,771 hours, 30,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS COORDINATE X=-56, BTW STA Y=200 TO 210, COORDINATE X=-44 BTW STA Y=160 TO 200 AND COORDINATE X=0 TO COORDINATE X=-44, STA Y=200. SUMMARY OF NRC 00686: CORROSION LEVEL 2. FLOOR SUPPORTS COORDINATE X=-56, BTW STA Y=200 TO 210, COORDINATE X=-44 BTW STA Y=160 TO 200 AND COORDINATE X=0 TO COORDINATE X=-44, STA Y=200 WERE FABRICATED AND INSTALLED PER DWG 5952262 REV L, DWG S2929169 REV B, AND B717-200 SRM 51-41-08-0G, 51-41-02-0G, AND 51-41-05-0G. (LP #0155188)
